On the aubin-like characterization of competitive equilibria in infinite dimensional economies
Achille Basile (basile@unina.it),
Anna Simone and
Maria Graziano
Decisions in Economics and Finance, 1996, vol. 19, issue 1, 187-203
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02441266 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:decfin:v:19:y:1996:i:1:p:187-203
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10203/PS2
DOI: 10.1007/BF02441266
Access Statistics for this article
Decisions in Economics and Finance is currently edited by Paolo Ghirardato
More articles in Decisions in Economics and Finance from Springer, Associazione per la Matematica
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).